# SDR ASAA2014050307701

- Difficulty date: May 3, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CLIP CRACKED AT STA 500F AT STR 6 LT REQ. REPLACEMENT IAW FIG 16 OF T/C 5310 02658 3 REF STEP 251.  ACFT GROUNDED. REMOVED DAMAGED STRINGER CLIP AND INSTALLED NEW STR CLIP AT STA 500F, STR 6 LT IAW ASA T/C 5310 02658 3.
